<< Previous Issue Journal of the Korean Mathematical Society (Vol. 31, No. 3) Next Issue >>
J. Korean Math. Soc. 1994 Vol. 31, No. 3, 333—537
Mann-iteration process for the fixed point of strictly pseudocontractive mapping in some banach spaces
Jong An Park
J. Korean Math. Soc. 1994 Vol. 31, No. 3, 333—337
Generic submanifolds of a quaternionic Kaehlerian manifold with nonvanishing parallel mean curvature vector
Seoung dal Jung and Jin Suk Pak
J. Korean Math. Soc. 1994 Vol. 31, No. 3, 339—352
Linear $p(X) = X$ preservers over general boolean semirings
Leroy B.Beasley and Sang-Gu Lee
J. Korean Math. Soc. 1994 Vol. 31, No. 3, 353—365
Cauchy problem for the euler equations of a nonhomogeneous ideal incompressible fluid
Shigeharu Itoh
J. Korean Math. Soc. 1994 Vol. 31, No. 3, 367—373
Sequential operator-valued function space integral as an ${L}(L_p,L_{p'})$ theory
K. S. Ryu
MSC numbers : Primary 28C20; Secondary 28A 33
J. Korean Math. Soc. 1994 Vol. 31, No. 3, 375—391
A pointed blaschke manifold in euclidean space
Young Ho Kim
J. Korean Math. Soc. 1994 Vol. 31, No. 3, 393—400
The intermediate solution of quasilinear elliptic boundary value problems
Bongsoo Ko
J. Korean Math. Soc. 1994 Vol. 31, No. 3, 401—416
Weakly almost periodicity for asymptotic nonexpansive semigroups
Sang Sik Shin and Sung Kag Chang
J. Korean Math. Soc. 1994 Vol. 31, No. 3, 417—427
On the gauss map of quadric hypersurfaces
Dong-Soo Kim
J. Korean Math. Soc. 1994 Vol. 31, No. 3, 429—437
Hollow modules and corank relative to a torsion theory
Young Soo Park and Seog-Hoon Rim
J. Korean Math. Soc. 1994 Vol. 31, No. 3, 439—456
Double zeros of the Szego kernel
Moohyun Lee
J. Korean Math. Soc. 1994 Vol. 31, No. 3, 457—466
The metric approximation property and intersection properties of balls
Chong-Man Cho
J. Korean Math. Soc. 1994 Vol. 31, No. 3, 467—475
On lower bounds of eigenvalues for self adjoint operators
Gyou-Bong Lee
J. Korean Math. Soc. 1994 Vol. 31, No. 3, 477—492
Foundations of the KKM theory via coincidences of composites of upper semicontinuous maps
Sehie Park
J. Korean Math. Soc. 1994 Vol. 31, No. 3, 493—519
Conditional Feynman integrals involving indefinite quadratic form
Dong Myung chung and Si Ho Kang
J. Korean Math. Soc. 1994 Vol. 31, No. 3, 521—537

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd